# SDR SIMA20170220001

- Difficulty date: February 20, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 2,227 hours, 1,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLT EMERGENCY LIGHTS ON CAUTION ON EICAS.  PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTING IAW AMM33-50-00.  OPS CHECKED GOOD
